Select Publications

Journal articles

Gao P; Zhao L, 2020, 'Moments and One level density of certain unitary families of Hecke {$L$}-functions', Journal de Theorie des Nombres de Bordeaux, http://arxiv.org/abs/1808.01710v2

Gao P; Zhao L, 2020, 'One level density of low-lying zeros of quadratic Hecke $L$-functions of Imaginary Quadratic Number Fields', Journal of the Australian Mathematical Society, http://arxiv.org/abs/1711.10557v4

Gao P; Zhao L, 2020, 'One level density of low-lying zeros of quadratic and quartic Hecke $L$-functions', Canadian Journal of Mathematics, vol. 72, pp. 427 - 454, http://arxiv.org/abs/1708.01701v2

Gao P; Zhao L, 2020, 'Moments of central values of cubic Hecke $L$-functions of $\mathbb{Q}(i)$', Research in Number Theory, vol. 6, http://dx.doi.org/10.1007/s40993-020-0189-3

Gao P; Zhao L, 2020, 'Moments of Quadratic Hecke $L$-functions of Imaginary Quadratic Number Fields', Journal of Number Theory, vol. 209, pp. 359 - 377, http://dx.doi.org/10.1016/j.jnt.2019.09.002

Gao P; Zhao L, 2020, 'Mean values of cubic and quartic Dirichlet Characters', Functiones et Approximatio Commentarii Mathematici, http://arxiv.org/abs/1902.10987v2

Gao P; Zhao L, 2019, 'Weighted first moments of some special quadratic Dirichlet $L$-functions', New Zealand Journal of Mathematics, vol. 49, pp. 31 - 40, http://arxiv.org/abs/1802.03896v2

Gao P; Zhao L, 2019, 'First Moment of Hecke $L$-functions with quartic characters at the central point', Mathematische Zeitschrift, vol. 294, pp. 1841 - 1854, http://arxiv.org/abs/1706.05450v1

Gao P; Zhao L, 2019, 'Primes $p \equiv 1 \bmod{d}$ and $a^{(p-1)/d} \equiv 1 \bmod{p}$}', Integers : Electronic Journal of Combinatorial Number Theory, vol. 19, http://arxiv.org/abs/1807.09410v1

Baier S; Lynch SB; Zhao L, 2019, 'A Lower Bound for the Large Sieve with Square Moduli', Bulletin of the Australian Mathematical Society, vol. 100, pp. 225 - 225, http://dx.doi.org/10.1017/S0004972719000224

Gao P; Zhao L, 2019, 'Mean values of some Hecke characters', Acta Arithmetica, vol. 187, pp. 125 - 141, http://dx.doi.org/10.4064/aa170827-9-3

Shparlinski IE; Zhao L, 2018, 'Elliptic curves in isogeny classes', Journal of Number Theory, vol. 191, pp. 194 - 212, http://dx.doi.org/10.1016/j.jnt.2018.04.017

Baker RC; Zhao L, 2016, 'Gaps between primes in Beatty sequences', Acta Arithmetica, vol. 172, pp. 207 - 242, http://dx.doi.org/10.4064/aa7993-1-2016

Baker RC; Zhao L, 2016, 'Gaps of Smallest Possible Order between Primes in an Arithmetic Progression', International Mathematics Research Notices, vol. 2016, pp. 7341 - 7368, http://dx.doi.org/10.1093/imrn/rnw013

Foo T; Zhao L, 2013, 'On primes represented by cubic polynomials', Mathematische Zeitschrift, vol. 274, pp. 323 - 340, http://dx.doi.org/10.1007/s00209-012-1072-2

Baier S; Zhao L, 2013, 'On Hecke eigenvalues at primes of the form [g(n)]', Acta Arithmetica, vol. 158, pp. 341 - 357, http://dx.doi.org/10.4064/aa158-4-3

Gao P; Zhao L, 2012, 'Large sieve inequalities for quartic characters', Quarterly Journal of Mathematics, vol. 63, pp. 891 - 917, http://dx.doi.org/10.1093/qmath/har018

Baier S; Browning TD; Marasingha G; Zhao L, 2012, 'Averages of shifted convolutions of d3(n)', Proceedings of the Edinburgh Mathematical Society, vol. 55, pp. 551 - 576, http://dx.doi.org/10.1017/S001309151100037X

Gao P; Zhao L, 2011, 'One level density of low-lying zeros of families of L-functions', Compositio Mathematica, vol. 147, pp. 1 - 18, http://dx.doi.org/10.1112/S0010437X10004914

Baier S; Zhao L, 2010, 'On Hecke eigenvalues at Piatetski-Shapiro primes', Journal of the London Mathematical Society, vol. 81, pp. 175 - 201, http://dx.doi.org/10.1112/jlms/jdp064

Baier S; Zhao L, 2009, 'On primes in quadratic progressions', International Journal of Number Theory, vol. 5, pp. 1017 - 1035, http://dx.doi.org/10.1142/S1793042109002523

Baier S; Zhao L, 2009, 'THE SATO-TATE CONJECTURE ON AVERAGE FOR SMALL ANGLES', TRANSACTIONS OF THE AMERICAN MATHEMATICAL SOCIETY, vol. 361, pp. 1811 - 1832, http://gateway.webofknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&KeyUT=WOS:000263773400007&DestLinkType=FullRecord&DestApp=ALL_WOS&UsrCustomerID=891bb5ab6ba270e68a29b250adbe88d1

Baier S; Zhao L, 2009, 'The sato-tate conjecture on average for small angles', Transactions of the American Mathematical Society, vol. 361, pp. 1811 - 1832, http://dx.doi.org/10.1090/S0002-9947-08-04498-X

Baier S; Zhao L, 2008, 'On the low-lying zeros of Hasse-Weil L-functions for elliptic curves', Advances in Mathematics, vol. 219, pp. 952 - 985, http://dx.doi.org/10.1016/j.aim.2008.06.006

Baier S; Zhao L, 2008, 'An improvement for the large sieve for square moduli', Journal of Number Theory, vol. 128, pp. 154 - 174, http://dx.doi.org/10.1016/j.jnt.2007.03.004

Baier S; Zhao L, 2007, 'Primes in quadratic progressions on average', Mathematische Annalen, vol. 338, pp. 963 - 982, http://dx.doi.org/10.1007/s00208-007-0101-7

Zhao L, 2007, 'Large sieve inequality with quadratic amplitudes', Monatshefte fur Mathematik, vol. 151, pp. 165 - 173, http://dx.doi.org/10.1007/s00605-006-0408-6

Baier S; Zhao L, 2006, 'Bombieri-Vinogradov type theorems for sparse sets of moduli', Acta Arithmetica, vol. 125, pp. 187 - 201, http://dx.doi.org/10.4064/aa125-2-5

Zhao L, 2006, 'Oscillations of Hecke eigenvalues at shifted primes', Revista Matematica Iberoamericana, vol. 22, pp. 323 - 337, http://dx.doi.org/10.4171/RMI/458

Baier S; Zhao L, 2005, 'LARGE SIEVE INEQUALITY WITH CHARACTERS FOR POWERFUL MODULI', INTERNATIONAL JOURNAL OF NUMBER THEORY, vol. 1, pp. 265 - 279, http://dx.doi.org/10.1142/S1793042105000170

Zhao L, 2005, 'An improvement of a large sieve inequality in high dimensions', Mathematika, vol. 52, pp. 93 - 100, http://dx.doi.org/10.1112/S0025579300000371

Zhao L, 2004, 'Large sieve inequality with characters to square moduli', Acta Arithmetica, vol. 112, pp. 297 - 308, http://dx.doi.org/10.4064/aa112-3-5

Zhao L, 2004, 'Large Sieve Inequalities for Special Characters to Prime Square Moduli', Functiones et Approximatio, Commentarii Mathematici, vol. 32, pp. 99 - 106

Gao P; Zhao L, 'First Moments of Some Hecke $L$-functions of Prime Moduli', , http://arxiv.org/abs/2005.01907v1

Baier S; Zhao L, 'Large Sieve Inequalities for Characters to Powerful Moduli', Int. J. Number Theory, vol. 1, pp. 265 - 279, http://arxiv.org/abs/math/0508130v2

Gao P; Zhao L, 'Low-lying zeros of a family of quadratic Hecke $L$-functions via ratios conjecture', , http://arxiv.org/abs/2007.13265v2

Gao P; Zhao L, 'Mean values of divisors of forms $n^2+Nm^2$', , http://arxiv.org/abs/1812.07863v1

Gao P; Zhao L, 'Moments and One level density of quadratic Hecke $L$-functions of $\mathbb{Q}(ω)$', Moments and One level density of quadratic Hecke $L$-functions of $\mathbb{Q}(ω)$, http://arxiv.org/abs/1710.04909v1

Foo T; Zhao L, 'On Primes Represented by Cubic Polynomials', Math. Z., vol. 2, pp. 1 - 2, http://arxiv.org/abs/1110.1142v2

Gao P; Zhao L, 'One level density of low-lying zeros of quadratic Hecke $L$-functions to prime moduli', , http://arxiv.org/abs/2005.04811v1

Gao P; Zhao L, 'Value-distribution of quartic Hecke $L$-functions', Value-distribution of quartic Hecke $L$-functions, http://arxiv.org/abs/1809.09822v2


Back to profile page